# SDR 2001UALA00644

- Difficulty date: December 30, 2000
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 42,541 hours, 24,454 cycles
- Engine: Ge CFM56*
- System (JASC): 2720 · Rudder Control System
- Part: Control Rod
- Part number: 693729011
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER POWER CONTROL UNIT CONTROL ROD AFT END OUTBOARD SIDE CHAFED, WORN AND KINKED.  *S/D*  CONTROL ROD REPLACED WITH SERVICEABLE CONTROL ROD.  BOEING RELEASED SERVICE LETTER 737-SL-27-098 TO ADDRESS THIS ISSUE BACK IN APRIL 1995.  HEAVY MAINTENANCE JOB INSTRUCTION CARDS ARE IN PLACE TO INSPECT RODS FOR SIDE CHAFING, AND DISPOSITION BASED ON FINDINGS.
